# SDR SWIA20240311011

- Difficulty date: January 10, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 41,425 hours, 30,098 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Transcowl
- Part number: UNKNOWN
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL INBD SLIDER IS WORN/CHAFED   (C-CHECK RO 3/10/2024)   COMPLIED WITH ALL STEPS OF REO 670-54-21-1610 REV Â€“ DATED: 2024-01-26, DISPOSITION FOR BLENDED CHAFE DAMAGE TO THE RH UPPER TRANSCOWL UPPER INBOARD SLIDER. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY.
